# SDR MJYA20150917011

- Difficulty date: September 17, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N786TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53123
- Aircraft time: 40,872 hours, 39,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5912350100
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER CTR COCKPIT WINDOW HAD CORROSION ON LOWER ZEE CHANNEL FASTENERS.  R & R ZEE CHANNEL & FASTENERS IAW SRM CHAPTER 51 & 53.
